# SDR DALA13015583211

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR66-FR68 Y-765 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION AND CHECKED LIMITS L=2.0" W=0.8" D=.045" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 AND SRM 51-74-00.   REPLACED FLOOR SUPPORT IAW TRM 53-21-01 AND SRM 51-42-11.
